Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 2, Pages 83-91
http://dx.doi.org/10.1155/S1085337503205054

Fixed points of asymptotically regular nonexpansive mappings on nonconvex sets

Instytut Matematyki, Uniwersytet M. Curie–Skłodowskiej (UMCS), Lublin 20-031, Poland

Received 30 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wieslawa Kaczor, “Fixed points of asymptotically regular nonexpansive mappings on nonconvex sets,” Abstract and Applied Analysis, vol. 2003, no. 2, pp. 83-91, 2003. https://doi.org/10.1155/S1085337503205054.